# SDR UPS04243509

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WON'T TEST.  FOUND 2 SCREWS LOOSE ON EMERGENCY LIGHT SWITCH.  TIGHTENED SCREWS, CKS OK PER MM 33-50-01.
